On the singularities of the solution to the Cauchy problem with singular data in the complex domain. (English) Zbl 0571.35013

In a previous paper of the author [J. Fac. Sci., Univ. Tokyo, Sect. IA 29, 97-142 (1982; Zbl 0521.35009)] an integral representation of the solution of the Cauchy problem was obtained. In this paper, the author reduced the problem of analytic continuation of this integral over certain relative cycle to topological one. By using a local and relative version of Thom’s isotopy lemma, he investigated the singularities of the solution of the Cauchy problem with singular data.
Reviewer: Sh.Tajima


35G10 Initial value problems for linear higher-order PDEs
35C15 Integral representations of solutions to PDEs
35B60 Continuation and prolongation of solutions to PDEs
35B65 Smoothness and regularity of solutions to PDEs


Zbl 0521.35009
Full Text: DOI EuDML


[1] Fotiadi, D., Froissart, M., Lascoux, J., Pham, F.: Applications of an isotopy theorem. Topology4, 159-191 (1965) · Zbl 0173.09301 · doi:10.1016/0040-9383(65)90063-7
[2] Fukuda, T.: Types topologiques des polynomes. Publ. Math. I.H.E.S.46, 87-106 (1976) · Zbl 0341.57019
[3] Fukuda, T., Kobayashi, T.: A local isotopy lemma. Tokyo J. Math.5, 31-36 (1982) · Zbl 0514.58034 · doi:10.3836/tjm/1270215032
[4] Hamada, Y.: Problème analytique de Cauchy a caractéristiques multiples dont les données de Cauchy ont des singularités polaires. C.R. Acad. Sci. Paris, Ser. A.276, 1681-1684 (1973) · Zbl 0256.35012
[5] Hamada, Y., Leray, J., Wagschal, C.: Systèmes d’équations aux dérivées partielles a caractéristiques multiples: problème de Cauchy ramifiés; hyperbolicité partielle. J. Math. Pures Appl.55, 297-352 (1976) · Zbl 0307.35056
[6] Hamada, Y., Nakamura, G.: On the singularities of the solution of the Cauchy problem for the operator with non-uniform multiple characteristics. Ann Scuola Norm. Sup. Pisa4, 725-755 (1977) · Zbl 0373.35010
[7] Ishii, T.: On a representation of the solution of the Cauchy problem with singular initial data. Proc. Japan Acad.56, 59-61 (1980) · Zbl 0454.35024 · doi:10.3792/pjaa.56.59
[8] Kobayashi, T.: On the singular Cauchy problem for operators with variable involutive characteristics. J. Fac. Sci. Univ. Tokyo. Sect. 1A29, 97-142 (1982) · Zbl 0521.35009
[9] Lamport, L.: An extension of a theorem of Hamada on the Cauchy problem with singulat data. Bull. Am. Math. Soc.79, 776-779 (1973) · Zbl 0269.35002 · doi:10.1090/S0002-9904-1973-13311-7
[10] Leray, J.: Un complément au théorème de N. Nilsson sur les intégrales de formes differentielles a support singulier algébrique. Bull. Soc. Math. France95, 313-374 (1976)
[11] Mather, J.: Note on topological stability. Lecture Notes. Harvard University (1970) · Zbl 0207.54303
[12] Nakamura, G.: The singular Cauchy problem for systems whose characteristic roots are nonuniform multiple. Proc. Japan Acad.53, 135-138 (1977) · Zbl 0396.35014 · doi:10.3792/pja/1195517890
[13] ?uchi, S.: Asymptotic behaviour of singular solutions of linear partial differential equations in the complex domain. J. Fac. Sci. Uni. Tokyo, Sect. 1A, Math.27, 1-36 (1980)
[14] Pham, F.: Introduction à l’étude topologique des singularités de Landau. Memo. Sci. Math. 164 · Zbl 0202.20401
[15] Schiltz, D., Vaillant, J., Wagschal, C.: Problème de Cauchy ramifié à caractéristiques multiples en involution. C. R. Acad. Sci. Paris Ser. A291, 659-662 (1980) · Zbl 0463.35019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.